# SDR DXTA2014051305770

- Difficulty date: May 12, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800160
- Aircraft time: 6,279 hours, 4,142 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, GEAR WOULD NOT RETRACT.  WOW MISCOMPARE CAS MESSAGE CAME ON FOR THE REST OF THE FLIGHT.  FOUND NOSE GEAR WOW SWITCH LOOSE, ADJUSTED & TIGHTENED SWITCH.  COMPLETED GEAR SWING, OPS CHECKED GOOD IAW AMM 32-60-00.
